The classical solvability of diffraction problems
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 4, Tome 92 (1966), pp. 116-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1966_92_a7,
author = {O. A. Ladyzhenskaya and V. Ya. Rivkind and N. N. Ural'tseva},
title = {The classical solvability of diffraction problems},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {116--146},
year = {1966},
volume = {92},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1966_92_a7/}
}
TY - JOUR AU - O. A. Ladyzhenskaya AU - V. Ya. Rivkind AU - N. N. Ural'tseva TI - The classical solvability of diffraction problems JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1966 SP - 116 EP - 146 VL - 92 UR - http://geodesic.mathdoc.fr/item/TM_1966_92_a7/ LA - ru ID - TM_1966_92_a7 ER -
O. A. Ladyzhenskaya; V. Ya. Rivkind; N. N. Ural'tseva. The classical solvability of diffraction problems. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 4, Tome 92 (1966), pp. 116-146. http://geodesic.mathdoc.fr/item/TM_1966_92_a7/